# SDR A6WA201240565

- Difficulty date: May 2, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AWAC`S EO E10/016/457 FOUND 5 EA TOTAL OVERSIZED HOLES IN MLG TRUNNION LOWER FLANGES 4 ON LT 1 ON RT.  REPAIRED 5 EA OVERSIZED HOLES ON MLG LOWER FLANGES IAW REO 601R-57-21-1667.
